The Banach-Mazur-Schmidt game and the Banach-Mazur-McMullen game

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Number Theory
DateIn preparation - 11 Mar 2015
DateAccepted/In press - 7 Mar 2016
DateE-pub ahead of print - 4 May 2016
DatePublished (current) - 1 Oct 2016
Volume167
Number of pages10
Pages (from-to)169-179
Early online date4/05/16
Original languageEnglish

Abstract

We introduce two new mathematical games, the Banach-Mazur-Schmidt game and the Banach-Mazur-McMullen game, merging well-known games. We investigate the properties of the games, as well as providing an application to Diophantine approximation theory, analyzing the geometric structure of certain Diophantine sets.

Bibliographical note

© 2016 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

    Research areas

  • math.NT

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations